# SDR IPXA10M63498

- Difficulty date: October 11, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 48,995 hours, 5,389 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING L/E COMPT AT XOS755.0 TO XOS760.0 CEILING DOUBLER IS CRACKED AT AT 2EA FASTENERS.  CUT OUT 2EA DAMAGED AREAS AT LT WING L/E EDGE COMPT AT XOS755.0 TO XOS760.0. FABRICATED 1EA REPAIR DOUBLER, 2EA REPAIR FILLERS AND 4EA REPAIR ANGLES AND INSTALLED IAW SRM 57-40-02 REPAIR 9, FIG 203.
